# SDR CHQA200500093

- Difficulty date: May 1, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 7,933 hours, 6,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT IS INOP.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT IAW EMB 140 AMM 33-50-04.  OPS CHECK GOOD AT THIS TIME AND DATE.
